# SDR AALA202310123350

- Difficulty date: October 12, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N101NN
- Make and model: Airbus A321-231
- Aircraft serial: 5834
- Aircraft time: 32,479 hours, 6,660 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Defective
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT AT SEAT ROW 15ABC INOPERATIVE. REPLACED CONNECTOR AT SEAT ROW 15ABC PER ESPM 20-44-17 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
